# SDR 95ZZZM339

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FUSELAGE FRAME AT FS 465 BETWEEN LONGERON 29R AND LONGERON 30 ON INTERCOSTALS AND GUSSET WAS FOUND TO BE CORRODED.  FABRICATED AND INSTALLED REPAIR ANGLES AND DOUBLERS FOR THE FRAME, GUSSETS, AND INTERCOSTALS IAW DC9 SRM 51-102, 53-03-02A, 51-10-2 AND 51-30-5.  N/R NR 027A1/0120.
